Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 33, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 11, 2006, 4:43 PM CST for Miller County, Missouri. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2006, 4:43 PM CST (22:43 UTC)
- Expired
- Mar 11, 2006, 5:05 PM CST
- In force
- 22 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Miller County, MO
The radar
The Springfield radar (KSGF), 141 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 12:47 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 107 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1474 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 112243
SVRSGF
MOC131-112315-
/O.NEW.KSGF.SV.W.0033.060311T2243Z-060311T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
443 PM CST SAT MAR 11 2006
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILLER COUNTY IN MISSOURI.
* UNTIL 515 PM CST.
* AT 441 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
OSAGE BEACH...AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE...
NEAR ST. ELIZABETH BY 505 PM CST.
THE TOWNS OF ULMAN...TUSCUMBIA...MARYS HOME AND SAINT ELIZABETH ARE
ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST SATURDAY EVENING
FOR MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM
CST SATURDAY EVENING FOR MISSOURI.
LAT...LON 3822 9260 3808 9250 3822 9218 3832 9222
3839 9243
$$
IZZI2 follow-up statements
000 WWUS53 KSGF 112257 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 457 PM CST SAT MAR 11 2006 MOC131-112315- /O.CON.KSGF.SV.W.0033.000000T0000Z-060311T2315Z/ MILLER MO- 457 PM CST SAT MAR 11 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MILLER COUNTY UNTIL 515 PM CST... AT 456 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ST. ELIZABETH...OR 17 MILES SOUTHEAST OF ELDON...AND MOVING NORTHEAST AT 45 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL MILLER COUNTY...INCLUDING THE TOWNS OF SAINT ELIZABETH AND ST. ELIZABETH. LAT...LON 3826 9249 3812 9236 3822 9218 3836 9231 $$ IZZI
000 WWUS53 KSGF 112305 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 506 PM CST SAT MAR 11 2006 MOC131-112316- /O.CAN.KSGF.SV.W.0033.000000T0000Z-060311T2315Z/ MILLER MO- 506 PM CST SAT MAR 11 2006 ...THE SEVERE THUNDERSTORM WARNING FOR MILLER COUNTY HAS BEEN CANCELLED... AT 501 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3826 9249 3812 9236 3822 9218 3836 9231 $$ IZZI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 2:40 PM CST, 2 hours 3 minutes earlier.
Area forecast discussion, Mar 11, 2:40 PM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 240 PM CST SAT MAR 11 2006 .UPDATE...MESOSCALE DISCUSSION. CONVECTION CONTINUES TO DEVELOP AND MOVE INTO OUR WESTERN CWA ALONG THE WESTERN EDGE OF THE DEEPER MOISTURE JUST AHEAD OF THE DRYLINE. TEMP/DEWPOINT DEPRESSIONS IN THE WARM SECTOR ARE RUNNING IN THE 15-20F RANGE...WITH VWP FROM KSGF 88D INDICATING 0-1KM BULK SHEAR OF LESS THAN 10KT. DEEP LAYER SHEAR REMAINS MORE THAN SUFFICIENT FOR ROTATING UPDRAFTS WHICH COULD SUSTAIN LARGE HAIL...HOWEVER LCL HEIGHTS AND LOW LEVEL SHEAR REMAIN QUITE UNFAVORABLE FOR ANY SIGNIFICANT TORNADO DEVELOPMENT AT THIS TIME. IZZI && .DISCUSSION... SHORT TERM (THIS AFTERNOON AND EVENING)... SURFACE TROUGH/DRYLINE CURRENTLY EXTENDS SOUTH-SOUTHWESTWARD FROM A LOW PRESSURE SYSTEM OVER CENTRAL MINNESOTA ACROSS IOWA AND INTO NW MO AND SE KS. GUSTY SOUTHERLY WINDS CONTINUE TO ADVECT WARM AND INCREASINGLY MOIST AIRMASS NORTHWARD INTO THE CWA LATE THIS MORNING WHICH IS ALLOWING THE AIRMASS AHEAD OF THE DRYLINE TO BECOME INCREASINGLY UNSTABLE. 12Z KSGF SOUNDING DID SHOW THE PRESENCE OF A FAIRLY PRONOUNCED ELEVATED MIXED LAYER FROM 850-650MB...WHICH WILL CREATE A MODERATELY STRONG CAP THAT WILL NEED TO BE OVERCOME THIS AFTERNOON BEFORE CONVECTION CAN INITIATE. AS THE SURFACE LOW MOVES EAST OF OUR LONGITUDE THIS AFTERNOON LOOK FOR SURFACE WINDS TO BEGIN TO VEER MORE TO THE SOUTHWEST WHICH WILL REDUCE THE AMOUNT OF CONVERGENCE ALONG THE DRYLINE SOME. DESPITE THE LESS THAN STELLAR CONVERGENCE...WATER VAPOR IMAGERY SHOWS A FAIRLY WELL DEFINED SHORTWAVE MOVING ACROSS THE TEXAS PANHANDLE INTO WESTERN OKLAHOMA WHICH COULD ACT TO ENHANCE SYNOPTIC SCALE LIFT THIS AFTERNOON WHICH IN CONJUNCTION WITH MODEST SURFACE CONVERGENCE COULD BE SUFFICIENT TO BREAK THE CAP. IF THE CAP DOES INDEED BREAK...THEN INSTABILITY AND SHEAR WOULD BE SUFFICIENT FOR ORGANIZED THUNDERSTORMS...INCLUDING ISOLATED SUPERCELLS. LOW LEVEL WIND SHEAR IS NOT PROGGED TO BE ALL THAT IMPRESSIVE AS SURFACE WINDS VEER AROUND TO SSW/SW...WHICH COMBINED WITH ONLY MODERATELY FAVORABLE LCLS/DEWPOINT DEPRESSIONS MEANS THE THREAT OF TORNADOES THIS AFTERNOON WHILE NOT ZERO IS NOT PARTICULARLY HIGH EITHER. IF ANY SUPERCELL CAN SUSTAIN A SIGNIFICANTLY DEVIANT RIGHTWARD MOTION...THEN THAT WOULD ENHANCE SR INFLOW AND THE SUBSEQUENT TORNADO THREAT. UPDATED HWO HAS BEEN ISSUED. IZZI/FOSTER LONG TERM (SUNDAY THROUGH EXTENDED)... THE LEAD IMPULSE THAT BRINGS US CONVECTION THROUGH TONIGHT WILL MOVE EAST OF THE AREA BY SUNRISE SUNDAY AS THE NEXT MUCH STRONGER SHORTWAVE MOVES INTO THE CENTRAL PLAINS. OUR CWA WILL BE WELL WITHIN THE WARM SECTOR WHICH SHOULD BE CHARACTERIZED BY MODERATE INSTABILITY BUT SHOULD BE MODERATELY CAPPED OFF BY ELEVATED MIXED LAYER ADVECTING EASTWARD INTO THE AREA. CURRENTLY APPEARS AS THOUGH FORCING WILL BE STRONG ENOUGH TO OVERCOME THE CONVECTIVE INHIBITION AND ALLOW FOR SEVERE CONVECTION TO DEVELOP ALONG THE DRYLINE OVER EASTERN KANSAS BY MID/LATE AFTERNOON. SHEAR VECTOR ORIENTATION WITH RESPECT THE DRYLINE SHOULD BE FAVORABLE FOR DISCRETE CELLS INITIALLY...WITH A TRANSITION TO MORE LINEAR CONVECTION POSSIBLE AS CONVECTION MOVES EASTWARD DURING THE EVENING. SURFACE LOW IS PROGGED TO SLOWLY FILL DURING THE DAY WITH SURFACE FLOW VEERING AROUND TO MORE SOUTHWESTERLY WHICH WILL LESSEN THE 0-1KM SHEAR. NONETHELESS... STRONG LOW LEVEL JET WILL ONLY WEAKEN SLIGHTLY DURING THE DAY SO LOW LEVEL WIND SHEAR APPEARS AT LEAST MARGINALLY FAVORABLE FOR TORNADOS SUNDAY AFTERNOON. ANOTHER POTENTIAL NEGATIVE FACTOR IS THE LARGE TEMP/DEWPOINT DEPRESSIONS WHICH COULD BE APPROACHING 20F BY AFTERNOON AS HIGHS SOAR INTO THE LOWER 80S. GIVEN THE LARGE T/TD SPREADS AND THE SLIGHTLY LESS THAN STELLAR LOW LEVEL WIND SHEAR HAVE TONED DOWN THE TORNADO WORDING A BIT. DRYLINE AND ASSOCIATED CONVECTION SHOULD CONTINUE TO MARCH STEADILY EASTWARD SUNDAY NIGHT ACROSS THE REMAINDER OF THE CWA. BRIEF SHOT OF COOLER/DRIER AIR IS EXPECTED MONDAY INTO MONDAY NIGHT IN THE WAKE OF SUNDAYS SYSTEM. UPPER FLOW THEN PROGGED TO FLATTEN OUT AND BECOME MORE ZONAL FOR THE REMAINDER OF THE WEEK WITH ONLY MINOR IMPULSES RIPPLING QUICKLY THROUGH THE FLOW. TEMPERATURES SHOULD RETURN TO NEAR/SLIGHTLY ABOVE AVERAGE THROUGHOUT THE PERIOD WITH NO BIG COOL DOWNS IN SITE. IZZI && .AVIATION... SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THIS AFTERNOON AND EVENING WITH THE POTENTIAL FOR THUNDERSTORMS AT BOTH THE SPRINGFIELD AND JOPLIN TERMINALS. DESPITE A CONSIDERABLE COVERAGE OF CUMULUS AND STRATO-CUMULUS AROUND 4 KFT...VFR CONDITIONS WILL PREVAIL THIS AFTERNOON. HOWEVER MVFR CEILINGS AND VISIBILITIES WILL OCCUR IN ANY STORMS. THE CHANCE OF STORMS WILL DECREASE FROM WEST TO EAST THIS EVENING WITH AREAS OF MVFR CEILINGS LIKELY TONIGHT. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Mar 11, 1:30 PM CST, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CST SAT MAR 11 2006
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
130 PM CST SAT MAR 11 2006
...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING AND
AGAIN SUNDAY AFTERNOON AND EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
SCATTERED THUNDERSTORMS...THE STRONGEST MAY PRODUCE:
HAIL UP TO THE SIZE OF GOLF BALLS.
DAMAGING WINDS IN EXCESS OF 60 MPH.
VERY HEAVY RAINFALL.
AND POSSIBLY A TORNADO.
AREAS AFFECTED AND TIMING:
SEVERE THUNDERSTORMS WILL DEVELOP BETWEEN 2 PM AND 5 PM ALONG AND
EAST OF AN OSCEOLA TO JOPLIN LINE...WITH THUNDERSTORMS SPREADING
EAST ACROSS THE REMAINDER OF THE OUTLOOK AREA LATE THIS AFTERNOON
AND EVENING.
DISCUSSION:
SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP
DURING THE MID TO LATE AFTERNOON ALONG A DRYLINE STRETCHING ACROSS
FAR WESTERN MISSOURI. MODERATE INSTABILITY AND STRONG WINDS ALOFT
WILL ALLOW THUNDERSTORMS TO BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS. CURRENT INDICATIONS ARE THAT
LOW LEVEL WINDS WILL NOT BE OVERLY FAVORABLE FOR TORNADIC
DEVELOPMENT THIS AFTERNOON...HOWEVER A BRIEF TORNADO CANNOT BE
COMPLETELY RULED OUT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A STRONG STORM SYSTEM AND ASSOCIATED DRYLINE WILL MOVE INTO
WESTERN PORTIONS OF THE OUTLOOK AREA LATE SUNDAY
AFTERNOON...MOVING EASTWARD ACROSS THE OUTLOOK AREA SUNDAY NIGHT.
SUFFICIENT INSTABILITY AND WIND SHEAR ARE FORECAST TO BE PRESENT
TO SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS...INCLUDING
SEVERAL SUPERCELL THUNDERSTORMS. CURRENT INDICATIONS ARE THAT
THE PRIMARY SEVERE WEATHER THREATS TOMORROW AFTERNOON AND EVENING
WILL BE HAIL UP TO THE SIZE OF GOLF BALLS OR LARGER AND DAMAGING
WINDS. GIVEN THE AMOUNT OF SHEAR AND INSTABILITY FORECAST...THERE
WILL BE SOME POTENTIAL FOR TORNADO DEVELOPMENT...HOWEVER WINDS IN
THE LOWEST LEVELS OF THE ATMOSPHERE CURRENTLY DO NOT APPEAR AS
THOUGH THEY WILL BE FAVORABLE FOR AN OUTBREAK OF TORNADOES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF THE
OUTLOOK AREA LATER THIS AFTERNOON AND EVENING.
SPOTTERS AND EMERGENCY MANAGERS WILL LIKELY NEED TO BE ACTIVATED
AGAIN SUNDAY AFTERNOON AND EVENING DUE TO THE POTENTIAL OF A
SEVERE WEATHER OUTBREAK.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
IZZIIn the hours before
Local storm report, Mar 11, 4:13 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 1 S SELIGMAN 36.51N 93.94W
03/11/2006 E1.75 INCH BARRY MO AMATEUR RADIO
GOLF BALL SIZE HAIL REPORTED 2 INCHES DEEP 1 MILE SOUTH
OF SELIGMAN
&&
SCHULTZLocal storm report, Mar 11, 4:19 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
419 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL 5 NW KIMBERLING CITY 36.68N 93.48W
03/11/2006 E0.25 INCH STONE MO PUBLIC
PEA TO DIME SIZE SIZE HAIL
&&
SCHULTZLocal storm report, Mar 11, 4:20 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
420 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL EAGLE ROCK 36.55N 93.75W
03/11/2006 E1.75 INCH BARRY MO EMERGENCY MNGR
PATH OF GOLF BALL SIZE HAIL EXTENDING FROM SELIGMAN TO
EAGLE ROCK
&&
SCHULTZSpecial weather statement, Mar 11, 4:29 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 429 PM CST SAT MAR 11 2006 MOZ057-069-112315- CAMDEN-MILLER- 429 PM CST SAT MAR 11 2006 ...SIGNIFICANT WEATHER ALERT FOR CAMDEN AND MILLER COUNTIES UNTIL 515 PM CST... AT 426 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CAMDENTON...AND MOVING NORTHEAST AT 40 MPH. THIS STORM WILL BE... NEAR OSAGE BEACH BY 435 PM CST. 5 MILES SOUTHEAST OF LAKE OZARK BY 440 PM CST. NEAR ST. ELIZABETH BY 505 PM CST. PEOPLE IN CENTRAL CAMDEN AND MILLER COUNTIES...INCLUDING THE CITIES OF OSAGE BEACH AND ST. ELIZABETH...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. IZZI
Local storm report, Mar 11, 4:31 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
431 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 3 S NEOSHO 36.83N 94.37W
03/11/2006 E0.88 INCH NEWTON MO PUBLIC
NICKEL SIZE HAIL
&&
SCHULTZLocal storm report, Mar 11, 4:40 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL BRANSON 36.64N 93.22W
03/11/2006 M1.25 INCH TANEY MO TRAINED SPOTTER
SPOTTER REPORT OF HALF DOLLAR SIZED HAIL IN BRANSON.
&&
SCHULTZThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 2:13 PM CST | Severe Thunderstorm Warning | SGF | McDonald | 62 min |
| Mar 11, 2:36 PM CST | Severe Thunderstorm Warning | SGF | Newton | 37 min |
| Mar 11, 2:58 PM CST | Tornado Warning | SGF | Barry | 77 min |
| Mar 11, 3:02 PM CST | Severe Thunderstorm Warning | SGF | Benton | 43 min |
| Mar 11, 3:04 PM CST | Severe Thunderstorm Warning | SGF | Morgan | 14 min |
| Mar 11, 3:12 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 36 min |
| Mar 11, 3:54 PM CST | Tornado Warning | SGF | Stone | 43 min |
| Mar 11, 4:14 PM CST | Tornado Warning | SGF | Taney | 58 min |
| Mar 11, 4:24 PM CST | Severe Thunderstorm Warning | SGF | Newton | 66 min |
| Mar 11, 4:42 PM CST | Severe Thunderstorm Warning | SGF | Christian | 26 min |
| Mar 11, 4:48 PM CST | Severe Thunderstorm Warning | SGF | McDonald | 30 min |
| Mar 11, 4:49 PM CST | Tornado Warning | SGF | Douglas | 71 min |
| Mar 11, 5:16 PM CST | Severe Thunderstorm Warning | SGF | Jasper, Lawrence | 59 min |
| Mar 11, 5:32 PM CST | Severe Thunderstorm Warning | SGF | McDonald | 45 min |
| Mar 11, 5:53 PM CST | Severe Thunderstorm Warning | SGF | Greene, Polk | 67 min |
| Mar 11, 5:59 PM CST | Severe Thunderstorm Warning | SGF | Newton | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.